# SDR CHQA000453

- Difficulty date: January 2, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN (LOWER FWD) ON SERVICE DOOR INOP.  UPON REMOVAL OF EMERGENCY EXIT SIGN FOUND A CONNECTOR NOT CONNECTED.  RECONNECTED CONNECTOR AND OPS CHECK EMERGENCY EXIT SIGN.  OPS CHECK WAS GOOD.  ALL WORK IAW EMB 145 AMM CH 33-50.
